| Model Number |
FX-410775 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported rupture.Device has been explanted.This relates to the left side.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed a broken-on posterior assessed as an unidentified (tear) opening (shell thickness within spec) and missing orientation dot observed assessed as inconclusive.¿ anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: ¿ crease flat observed on the device.¿ black particles observed on the device and the gel.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description